# SDR CALA2011071800496

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 2,916 hours, 958 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 3941001003
- Part serial: 06196
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING FLAP EXTENSION TO FLAPS 30 TRAILING EDGE EXTEND NORMALLY LEAD EDGE DEVICE (SLATS) DID NOT EXTENDED NORMALLY LEADING EDGE FLAPS DID NOT EXTEND NORMALLY.  PERFORMED T/S PER FIM 27-81-00-810-806 FOUND INTERMITTENT FAULT.  OK TO CONTINUE.  REMOVED AND REPLACED L/E CRUISE DEPRESSURIZATION VALVE REF AMM 27-81-00.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1432852  S/N OFF 06196 VALVE, L/E, UNC OFF 29-2781-9-0002 6196 ON 29-2781-9-0002 1893.
